Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Pain in leg, difficulty walking. Taken paracetamol, placed hot water bottle

Good morning to you. Since yesterday I have been experiencing a dulling pain, Right leg, just below the knee outside. I controlled the pain with a paracetamol/aspin table x 2 yesterday. In the evening once returned from work the pain came back. Placed a hot water bottle in the area. Pain subsided. Then it came back and could barely walk. Laid down and it took a while but has been there. This morning, it is still there and pain now experiencing. It feels like cramp but not quite sure. Can you advise please. thank you
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.
According to your description , pain over your leg seems to be inflammatory in nature.

I advice you to give you rest to the part affected, take anti-inflammatory drug like motrin 1 tablet with food as and when required (upto 4 tablets daily) to reduce pain and inflammation and consult your doctor for thorough examination of leg and rule out any infective cause.

I do hope that you have found something helpful and I will be glad to answer any further query.
Take care
Answered: Mon, 30 Dec 2013
I find this answer helpful
Orthopaedic Surgeon Dr. Kunal Bhalla's  Response
Hi there.
Sudden onset pain of such a nature could be due to cramp or some bony involvement.
First of all get an Xray done, get it evaluated by an orthopaedician.
Take rest for a day or two.
Take regular pain killers and hot water fomentation .
If this is not confirmatory then you might have to go for an MRI or Colour Doppler test and proceed accordingly.
Good luck.
Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor